# SDR AALA202508047551

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 43,551 hours, 17,247 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR LOCK JAMMED WITH PASSENGER INSIDE. THE LAVATORY DOOR HAD TO BE REMOVED FROM PART OF THE TRACK TO GET THE PASSENGER OUT. MAINTENANCE ADJUSTED AND LUBRICATED MID LAVATORY DOOR LOCK MECHANISM PER AMM 25-40-00, A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
